Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Recurring lower abdominal pain, PCOS, yellow and green bowel movements, recurrent UTI, back pain, fatigue, colonoscopy showed mild colitis. Cause?

For the past 6 years I have had recurrent lower right sided abdominal pain (which feels like a hot poker) which has got worse and worse. I am now on Oral morph and tramadol for the pain whichm doesnt really help when it is at its worse. I have had my normal appendix out. CT scan was normal except Polycystic Ovaries. Symptoms include yellow and sometimes green bowel movements which ranges from diarrhea to constipation very quickly, recurrent UTI s, back pain, extreme fatigue . I also have an Underactive thyroid which when tested several years ago was 81!!!! A colonscopy was normal except for mild colitis . Two laparoscopies showed nothing except PCOS. I am so desperate to know what is wrong, I can t live my normally active life :-(
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
I need to know a few details:
- Age?
- Do you reside in an area where urinary stone disease is endemic?
- How long does each episode of pain last?
- During the so-called pain-free interval, are you completely asymptomatic or do you continue to have some discomfort/indigestion?
- Have you noticed any specific initiating/aggravating factor for the pain?
- Have you noticed any factor which relieves the pain (apart from analgesic medicine whenever it works) e.g. passing flatus/stool etc?
- Fever?
- How about your appetite?
- Have you lost any weight over this past period of 6 years?
- Do you get bloating of the tummy?
- Do you pass mucus (slimy fluid) / blood per rectum?
- Are you allergic to anything?
- Has you gynaecologist cleared you of any gynaecological problem being responsible for the pain?
I will be able to attempt to get closer to your problem after receiving answers to the above queries.
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor